# SDR 2001FA0000060

- Difficulty date: June 11, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N252YC
- Make and model: Mooney M20K
- Aircraft serial: 251074
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REPAIRING AVIONICS POWER SYSTEM, CB PANEL PULLED LOOSE AND OUT FOR MAINTENANCE.  DISCREPANCY NOTED:  FUSELAGE UNDER WINDSHIELD CHAFING POWER CABLES TO CB S AND RELAYS.  NO CHAFE STRIP NOTED IN THIS AREA BEHIND CB PANEL AND CHAFING EVIDENCE ON LARGE POWER WIRES.  GLARESHIELD REMOVAL TO INSPECT.  PROBLEM NOT RELATED TO AVIONICS PROBLEM THAT WAS REPAIRED.
